We report here the case of a 32-year-old male with recent diagnosis of HIV that, 45 days after starting a single tablet regimen co-formulated with bictegravir, emtricitabine and tenofovir alafenamide (BIC/FTC/TAF), experienced severe epigastric pain radiating to the back, nausea, episodes of non-bloody non-bilious vomiting and anorexia. Laboratory examination showed a rise in lipase with no alterations in serum transaminases. Abdominal ultrasound revealed a non-homogeneous structure of the pancreatic parenchyma. A diagnosis of mild drug-related acute pancreatitis was made and BIC/FTC/TAF was immediately stopped. The association between the episode of acute pancreatitis and BIC/FTC/TAF was scored as probable according to the Naranjo causality scale.
Bictegravir/emtricitabine/tenofovir alafenamide-induced acute pancreatitis : a case report / A. Riva, D. Cattaneo, C. Filice, C. Gervasoni. - In: INTERNATIONAL JOURNAL OF STD & AIDS. - ISSN 0956-4624. - 31:10(2020), pp. 1008-1010. [10.1177/0956462420934981]
|Titolo:||Bictegravir/emtricitabine/tenofovir alafenamide-induced acute pancreatitis : a case report|
|Parole Chiave:||AIDS; Antiretroviral therapy; toxicity; Acute Disease; Adenine; Adult; Anti-HIV Agents; Antiretroviral Therapy, Highly Active; Drug Combinations; Drug Therapy, Combination; HIV Infections; Heterocyclic Compounds, 4 or More Rings; Humans; Lipase; Male; Pancreas; Pancreatitis; Tenofovir; Ultrasonography|
|Settore Scientifico Disciplinare:||Settore MED/17 - Malattie Infettive|
|Data di pubblicazione:||2020|
|Digital Object Identifier (DOI):||http://dx.doi.org/10.1177/0956462420934981|
|Appare nelle tipologie:||01 - Articolo su periodico|